25248 articles – 19548 references  [version française]
Detailed view Article in peer-reviewed journal
Archive for Rational Mechanics and Analysis 186, 2 (2007) 309-349
Attached file list to this document: 
PDF
bc6.pdf(299.3 KB)
ON THE FUNDAMENTAL SOLUTION OF A LINEARIZED UEHLING-UHLENBECK EQUATION
Miguel Escobedo1, Stéphane Mischler2, Juan J. L. Velazquez3

In this paper we describe the fundamental solution of the equation that is obtained linearizing the Uehling-Uhlenbeck equation around the steady state of Kolmogorov type f(k) = k−7/6. Detailed estimates on its asymptotics are obtained.
1:  Departamento de Matemáticas [Bilbao]
2:  CEREMADE - CEntre de REcherches en MAthématiques de la DEcision
3:  Departamento de Matematica Aplicada